Attainability problems under stochastic perturbations
Differencialʹnye uravneniâ, Tome 40 (2004) no. 11, pp. 1494-1499
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_11_a6,
author = {I. A. Digailova and A. B. Kurzhanskii},
title = {Attainability problems under stochastic perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {1494--1499},
year = {2004},
volume = {40},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_11_a6/}
}
I. A. Digailova; A. B. Kurzhanskii. Attainability problems under stochastic perturbations. Differencialʹnye uravneniâ, Tome 40 (2004) no. 11, pp. 1494-1499. http://geodesic.mathdoc.fr/item/DE_2004_40_11_a6/